User Reviews for Sancuso
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Sancuso.
|Nausea/Vomiting, Chemotherapy Induced||4 reviews||50 medications|
|Summary of Sancuso reviews||4 reviews||8.0|
Reviews for Sancuso
For Nausea/Vomiting, Chemotherapy Induced "The medicine itself worked. The patch adhesive is a loser fail. Besides being on chemo I am a nurse, so of course I read direction (new med I never heard of/along c application directions). Patch fell off in my sleep 24 hrs after application. Being a nurse advocate I called the med line to say they need better adhesive and found out abt patch replacement. The kicker is they want dr to fill out more forms for it. Sorry but as nurse I don't have time to run all paperwork I need for dr/patients and company wants more time away from md patients. REALLY! They can send replacement to dr, or pharmacy, but why the extra needed documentation. Oops I guess the patients must lie. So good med or not, manufacture is a 0 in this nurses opi"
Stop the gimmicks (taken for less than 1 month) May 18, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Nausea/Vomiting, Chemotherapy Induced "Beg your doctor or nurse to try this patch for your chemo, as many have not heard of it yet!!It works wonderful. It is however very expensive and many drug stores do not carry it. None of the popular drug chains have it, I had to go to a large privately owned drug store to get it, about 30 miles away. But it is worth it!!At times it loosens up, the nurse gives me a trans patch to cover it up and that works for the week I wear it."
Annie in NJ September 23, 2009
|8 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Nausea/Vomiting, Chemotherapy Induced "Sancuso is a wonderful product! It worked great and was so easy to use! Once you apply it you don't even know you have it on. It worked for me when nothing else did."
Anonymous September 16, 2009
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Nausea/Vomiting, Chemotherapy Induced "Medication works very well to control nausea from chemotherapy. Patch does not stay on arm well. After day one it started to peel off. Doctor had to give me an office sample to replace it."
Anonymous July 16, 2009
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|